Are you gaining weight without no reason? Are you finding it hard to lose weight? Your medications could be the reason! Some drugs could cause weight gain in some individuals and weight loss in others.
Here is a check list...
The anti allergens loratadine and centirizine contain less potent chemicals than diphenhydramine and does not boost appetite.
Some researchers believe SSRI (serotonin-specific reuptake inhibitor)-style drugs such as paroxetine and citalopram ,increase appetite but anti depressants that afffect dopamine such as bupropion may actually reduce hunger.
High blood pressure, coronary artery disease
Beta blockers such as metoprolol and atennolol an make it harder to lose weight as they reduce metabolic rate.The skinny alternative is mixed alpha-beta blockers such as carvedilol.
Finally,if you have concerns about a medication,ask the doctor before he/she writes the prescription.And when the medication is on never stop taking any medicine without professional advice.